A study of Pc5 hydromagnetic waves with equatorward phase propagation

Yeoman, T.K. and Tian, Mao and Lester, M. and Jones, T.B. (1992) A study of Pc5 hydromagnetic waves with equatorward phase propagation. Planetary and Space Science, 40 (6). pp. 797-810. ISSN 0032-0633

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Planetary and Space Science
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1900/1912
Subjects:
ID Code:
35197
Deposited By:
Deposited On:
18 Jan 2011 10:25
Refereed?:
Yes
Published?:
Published
Last Modified:
17 Feb 2020 06:51